# SDR CALA9600694

- Difficulty date: May 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12230
- Make and model: Boeing 737217
- Aircraft serial: 19884
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 323
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK AND CORROSION AT FASTENER HOLE OF STRINGER 26L, BS 323.  THE CRACKED STRINGER WAS REMOVED AND A NEW PART WAS INSTALLED IAW SRM 51-30-5 AND 51-10-2.
